# SDR AALA201911199016

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 24,961 hours, 2,768 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE DETECTOR IN FA CREW REST AREA NEEDS TO BE INSPECTED. WENT OFF MOMENTARILY IN FLT,  WITHOUT SMOKE. ACCOMPLISHED OFAR SYSTEM TEST OF ALL SMOKE DETECTORS IAW AMM 26-14-40. NO DEFECTS WERE NOTED.
